# SDR DALA2021123008173

- Difficulty date: December 27, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N877DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31988
- Aircraft time: 13,351 hours, 4,861 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Odor
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 81833320) BOTH AFT F/A SMELLED A BURNT RUBBER SCENT BY DOOR 2R ON DESCENT FOR 20 SECONDS. NO SMOKE PRESENT. R&R 2R AFT HEATER IAW THE B737 MM 21-45-01. OPS CHECKS OK.
